Scheduled System Maintenance:
On April 27th, single article purchases and IEEE account management will be unavailable from 2:00 PM - 4:00 PM ET (18:00 - 20:00 UTC).
We apologize for the inconvenience.
By Topic

Robust disturbance-rejection problems for linear ω-periodic discrete-time systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

The purchase and pricing options are temporarily unavailable. Please try again later.
3 Author(s)
Shiomi, K. ; SMC Corp., Japan ; Otsuka, N. ; Inaba, H.

Two robust disturbance-rejection problems with state feedback and with incomplete-state feedback for linear ω-periodic discrete-time systems are studied in the framework of the so-called geometric approach. Also, some necessary conditions and/or sufficient conditions for the problems to be solvable are presented

Published in:

Automatic Control, IEEE Transactions on  (Volume:44 ,  Issue: 8 )